# SDR DHL200375110

- Difficulty date: October 28, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 2332
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND FLIGHT DECK EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT ASSY PER 33-50-00 PG 501.  OPS CHECK OK.
